Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 330, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 20, 2016, 4:27 PM EDT for Marion County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 20, 2016, 4:27 PM EDT (20:27 UTC)
- Expired
- Oct 20, 2016, 5:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marion County, KY
The radar
The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 4:50 PM EDT | HAIL 1 | 1 Nw Gravel Switch, KY | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
385
WUUS53 KLMK 202027
SVRLMK
KYC155-202100-
/O.NEW.KLMK.SV.W.0330.161020T2027Z-161020T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM EDT THU OCT 20 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARION COUNTY IN CENTRAL KENTUCKY...
* UNTIL 500 PM EDT
* AT 427 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEBANON...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEBANON...BRADFORDSVILLE...SALLEETOWN...JESSIETOWN...
PHILLIPSBURG...RILEY...GREENBRIAR...PENICK...GRAVEL SWITCH AND
BELLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3745 8508 3745 8514 3746 8516 3746 8517
3745 8519 3745 8520 3746 8533 3747 8535
3756 8536 3763 8503 3750 8504 3744 8504
TIME...MOT...LOC 2027Z 257DEG 27KT 3752 8528
HAIL...1.00IN
WIND...60MPH
$$
RJS2 follow-up statements
988
WWUS53 KLMK 202039
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT THU OCT 20 2016
KYC155-202100-
/O.CON.KLMK.SV.W.0330.000000T0000Z-161020T2100Z/
MARION KY-
439 PM EDT THU OCT 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN MARION COUNTY...
AT 439 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LEBANON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEBANON...BRADFORDSVILLE...RILEY...GREENBRIAR...PENICK AND GRAVEL
SWITCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3745 8508 3746 8513 3748 8520 3749 8526
3758 8526 3763 8503 3750 8504 3744 8504
TIME...MOT...LOC 2039Z 257DEG 27KT 3754 8517
HAIL...1.00IN
WIND...60MPH
$$
RJS790
WWUS53 KLMK 202057
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 PM EDT THU OCT 20 2016
KYC155-202106-
/O.EXP.KLMK.SV.W.0330.000000T0000Z-161020T2100Z/
MARION KY-
457 PM EDT THU OCT 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY
WILL EXPIRE AT 500 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAD EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3745 8508 3746 8513 3748 8520 3749 8526
3758 8526 3763 8503 3750 8504 3744 8504
TIME...MOT...LOC 2056Z 257DEG 27KT 3756 8504
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 2:45 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Oct 20, 2:45 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Louisville KY 245 PM EDT Thu Oct 20 2016 .SHORT TERM (Now through Friday Night)... Issued at 230 PM EDT Thu Oct 20 2016 ...Much Cooler Starting Tonight... Weak surface gradient over the region now, as the frontal boundary is roughly over the region. That gradient will tighten up quickly behind the boundary later this afternoon, with temperatures dropping quickly behind it. Instability aloft may allow for some elevated showers as the upper trough axis swings through overnight. Still cannot rule out some lingering light rain showers in our east Friday morning, but that should taper off in the afternoon. Friday will be a raw day, especially when compared to our record heat this week. Winds will gust out of the northwest and temperatures will not rise too much...likely staying in the 50s for most locations north of the parkways. Friday night, model consensus places the center of the surface high over eastern AR/western TN with a ridge axis extending north to northeast. That could mean our normally colder spots in the northeast could be spared from frost because of a gentle northwest breeze overnight. Points west of a Louisville to Liberty, KY line would have a better chance though. For now have gone with lows in the upper 30s to around 40. Frosty tool gave patchy frost pretty much areawide based on this temperature forecast. .LONG TERM (Saturday through Thursday)... Issued at 240 PM EDT Thu Oct 20 2016 The high will move into the Deep South Saturday and stay there for the weekend. That pattern will mean a westerly Saturday and then a southwesterly flow Sunday. After that, a dry reinforcing cool front will move through on Monday followed by high pressure moving by to our north Tuesday. The next rain chance will come Wednesday night and Thursday, as guidance has another front dropping into the Midwest. Confidence in timing is average for a Day 7 event, given some spread between models in the handling of this shortwave feature. Temperatures Saturday will be similar to Friday's, but with a little less wind. The rest of the period looks to be closer to normal. Sunday the southerly component to the wind should warm us up and then the front Monday will not bring much of a change in airmass. && .AVIATION (18Z TAF Update)... Issued at 117 PM EDT Thu Oct 20 2016 First batch of convection is currently moving through the I-75 corridor and will continue to move off through the coalfields of east KY this afternoon. Second batch of showers is lifting through the Pennyrile region of western KY and will pass through the I-65 corridor in the next several hours and then through the I-75 corridor later this afternoon and evening. Flight conditions will generally be low end MVFR to high end IFR this afternoon. Ceilings are expected to be between 600-1500 ft AGL this afternoon and continue through the overnight hours. Winds will start off out of the south and shift to the west/northwest this afternoon at KSDF and KBWG and then at KLEX by early evening. Winds this evening will be out of the northwest and gusty with sustained speeds of 10-12kt and gusts up to 20kts at times. Ceilings overnight look to remain IFR at all the sites. Some light rain and mist will be possible at all the terminals. Ceilings will likely start to rise a bit after dawn on Friday...most likely after 21/14-15Z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RJS Long Term.........RJS Aviation..........MJ
Hazardous weather outlook, Oct 20, 2:48 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 248 PM EDT THU OCT 20 2016 INZ076>079-083-084-089>092-KYZ023>034-038-061-211900- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-SPENCER-BUTLER- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...TAYLORSVILLE...MORGANTOWN 248 PM EDT THU OCT 20 2016 /148 PM CDT THU OCT 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF TODAY. KYZ035>037-039>043-045>049-053>057-062>067-070>078-081-082-211900- FRANKLIN-SCOTT-HARRISON-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS- NELSON-WASHINGTON-MERCER-JESSAMINE-CLARK-LARUE-MARION-BOYLE-GARRARD- MADISON-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN- SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 248 PM EDT THU OCT 20 2016 /148 PM CDT THU OCT 20 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST THROUGH THE LATE AFTERNOON HOURS...SOME OF WHICH COULD BE STRONG TO SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...AND HEAVY DOWNPOURS. THE GREATEST SEVERE THREAT LIES FROM SOUTH-CENTRAL KENTUCKY TOWARD THE BLUEGRASS REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY HAIL AND STRONGER WIND GUSTS. RJS
In the hours before
Special weather statement, Oct 20, 3:12 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 312 PM EDT THU OCT 20 2016 KYZ028-045-053-201945- LARUE-HARDIN-NELSON- 312 PM EDT THU OCT 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARDIN... SOUTHWESTERN NELSON AND CENTRAL LARUE COUNTIES... AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HODGENVILLE... MOVING EAST AT 30 MPH. WINDS AROUND 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELIZABETHTOWN...HODGENVILLE...NEW HAVEN...TONIEVILLE...BLUE GAP... GETHSEMANE...LEAFDALE...CULVERTOWN...HOWARDSTOWN AND GLEANINGS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3755 8590 3766 8588 3777 8552 3755 8553 TIME...MOT...LOC 1911Z 257DEG 27KT 3760 8581 SCHOETTMER
Special weather statement, Oct 20, 3:41 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT THU OCT 20 2016
KYZ045-046-054-202015-
WASHINGTON-NELSON-MARION-
341 PM EDT THU OCT 20 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MARION...
SOUTHWESTERN WASHINGTON AND SOUTH CENTRAL NELSON COUNTIES...
AT 340 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
BARDSTOWN...MOVING EAST AT 30 MPH.
WINDS AROUND 40 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON...SPRINGFIELD...LORETTO...RAYWICK...FREDERICKTOWN...
BEARWALLOW...NEW HOPE...VALLEY HILL...BALLTOWN AND SAINT CATHARINE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3756 8554 3774 8558 3780 8521 3758 8520
3756 8553
TIME...MOT...LOC 1940Z 262DEG 28KT 3767 8548
SCHOETTMERSpecial weather statement, Oct 20, 4:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 404 PM EDT THU OCT 20 2016 KYZ046-047-054-055-202030- WASHINGTON-MERCER-BOYLE-MARION- 404 PM EDT THU OCT 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MARION... WASHINGTON...NORTHWESTERN BOYLE AND WESTERN MERCER COUNTIES... AT 403 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD... MOVING EAST AT 35 MPH. WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HARRODSBURG...LEBANON...SPRINGFIELD...WILLISBURG...MACKVILLE... RIVERVIEW ESTATES...JENKINSVILLE...DIXVILLE...VALLEY HILL AND THOMPSONVILLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3762 8483 3757 8525 3779 8527 3792 8483 TIME...MOT...LOC 2003Z 257DEG 39KT 3773 8519 SCHOETTMER
Special weather statement, Oct 20, 4:13 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT THU OCT 20 2016
KYZ054-065-202045-
MARION-TAYLOR-
413 PM EDT THU OCT 20 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MARION AND NORTHEASTERN
TAYLOR COUNTIES...
AT 413 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF LEBANON...MOVING EAST AT 35 MPH.
WINDS AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON...BRADFORDSVILLE...RAYWICK...JESSIETOWN...POPLAR CORNER...
PHILLIPSBURG...BELLTOWN...NEW MARKET...SAINT JOSEPH AND SALLEETOWN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3744 8549 3747 8548 3747 8547 3749 8548
3756 8546 3763 8514 3763 8511 3744 8510
TIME...MOT...LOC 2013Z 252DEG 31KT 3749 8541
SCHOETTMERSpecial weather statement, Oct 20, 4:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 418 PM EDT THU OCT 20 2016 KYZ054-065-202045- MARION-TAYLOR- 418 PM EDT THU OCT 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION AND NORTHEASTERN TAYLOR COUNTIES... AT 417 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF LEBANON...MOVING EAST AT 30 MPH. WINDS UP TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEBANON...BRADFORDSVILLE...SALLEETOWN...JESSIETOWN...PHILLIPSBURG... RILEY...GREENBRIAR...PENICK...BELLTOWN AND NEW MARKET. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3744 8540 3756 8537 3761 8508 3743 8508 TIME...MOT...LOC 2017Z 262DEG 27KT 3748 8537 SCHOETTMER
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 3:12 PM EDT | Special Weather Statement | LMK | Larue | 33 min |
| Oct 20, 3:41 PM EDT | Special Weather Statement | LMK | Nelson | 34 min |
| Oct 20, 4:04 PM EDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 26 min |
| Oct 20, 4:13 PM EDT | Special Weather Statement | LMK | Marion | 32 min |
| Oct 20, 4:18 PM EDT | Special Weather Statement | LMK | Marion | 27 min |
| Oct 20, 4:49 PM EDT | Special Weather Statement | LMK | Boyle | 26 min |
| Oct 20, 5:03 PM EDT | Special Weather Statement | LMK | Jessamine | 27 min |
| Oct 20, 5:15 PM EDT | Special Weather Statement | LMK | Garrard | 30 min |
| Oct 20, 5:36 PM EDT | Special Weather Statement | LMK | Metcalfe, Monroe | 39 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.